# SDR SWIA20221227

- Difficulty date: December 27, 2022
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 34,797 hours, 24,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON LOWER FORWARD FUSELAGE. RIGHT HAND AFT CORNER OF THE N/L/G WHEEL WELL CUT-OUT.     (C-CHECK RO 2/14/2023)    REPAIRED CRACK BY COMPLYING WITH REO 601R-53-11-048 REV D, DATED 2015-06-10, AND REO 601R-53-11-3822, CRJ-200 SRM 51-42-06 REV 39, DATED MAR 10/21, CRJ-200 SRM 51-42-06 REV 39, DATED MAR10/21 . SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED COMPLIED WITH 51-900-1003-SKY. LEAK CHECK GOOD.
